# SDR USAA041073

- Difficulty date: November 22, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Cfmint CFM563B2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434302
- Condition: Delaminated
- Location: T/E Flap
- Part time: 49,476 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - SKIN, 4 INCH X 4 INCH AREA, DELAMINATION, AT IB AFT FLAP BOTTOM.  REMOVED BOTTOM SKIN, CORE, INSTALLED BOTTOM REPAIR DOUBLER IAW SRM. (K)
